MultiDatabases

Tsukuba Journal of Mathematics

Vol.44, No.2(2020) ※ Access limited to Institute of Mathematics.
 Author
Title
Page
Masanobu Kaneko and Hirofumi Tsumura
On Multiple Zeta Values of Level Two
213
Daniel Duverney, Takeshi Kurosawa, and Iekata Shiokawa
Irrationality exponents of certain fast converging series of rational numbers
235
Neil Mañibo, Eden Delight P.Miro, Dan Rust, and Gwendolyn S. Tadeo
Zeckendorf Representations and Mixing Properties of Sequences
251
Makoto NAKAMURA
Remarks on the Navier-Stokes equations and the elastic wave equations in homogeneous and isotropic spacetimes
271
Kenichiro Yamamoto
On the Density of Periodic Measures for Piecewise Monotonic Maps and Their Coding Spaces
309